RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2015, Volume 21, Number 1, Pages 14–24 (Mi timm1138)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary value problems for motion equations of polymeric fluids with nonlinear slip condition on solid walls

M. A. Artemov, E. S. Baranovskii

Voronezh State University

Abstract: We study boundary value problems describing flows of polymeric fluids with slip on solid walls of the flow domain. We use the nonlinear Navier slip condition. The existence of stationary weak solutions is proved for a boundary value problem in the model of motion of low-concentration aqueous polymer solutions. The global solvability of an initial boundary value problem for Oskolkov's system is also proved. Estimates for the norms of solutions are obtained.

Keywords: motion model for aqueous polymer solutions; Oskolkov's system; slip boundary condition; boundary value problems; weak solutions.

Full text: PDF file (196 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: 16.04.2014

Citation: M. A. Artemov, E. S. Baranovskii, “Boundary value problems for motion equations of polymeric fluids with nonlinear slip condition on solid walls”, Trudy Inst. Mat. i Mekh. UrO RAN, 21, no. 1, 2015, 14–24

Citation in format AMSBIB
\Bibitem{ArtBar15}
\by M.~A.~Artemov, E.~S.~Baranovskii
\paper Boundary value problems for motion equations of polymeric fluids with nonlinear slip condition on solid walls
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2015
\vol 21
\issue 1
\pages 14--24
\mathnet{http://mi.mathnet.ru/timm1138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3379599}
\elib{http://elibrary.ru/item.asp?id=23137965}


Linking options:
  • http://mi.mathnet.ru/eng/timm1138
  • http://mi.mathnet.ru/eng/timm/v21/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Baranovskii, “Global solutions for a model of polymeric flows with wall slip”, Math. Methods Appl. Sci., 40:14 (2017), 5035–5043  crossref  mathscinet  zmath  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:429
    Full text:45
    References:40
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019